Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 931656, 17 pages
http://dx.doi.org/10.1155/2012/931656
Research Article

On Upper and Lower 𝛽 ( 𝜇 𝑋 , 𝜇 𝑌 ) -Continuous Multifunctions

Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham 44150, Thailand

Received 9 May 2012; Accepted 24 June 2012

Academic Editor: B. N. Mandal

Copyright © 2012 Chawalit Boonpok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chawalit Boonpok, “On Upper and Lower -Continuous Multifunctions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 931656, 17 pages, 2012. doi:10.1155/2012/931656